MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CD001
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure being performed: gallbladder removal.Detailed description of event: the article was opened sterile in the operating room.When the sterile package was opened, a hair was found in the package.This did not guarantee sterility; the article was not usable.Additional information received from applied medical representative via email on 02jan2026: it happened not during the procedure, before use, during unpacking, on (b)(6) 2025.Event date and procedure name fields updated.Patient status: na (before use).Type of intervention: a new cd001 was used.
 
Event or Problem Description
Name of procedure being performed: gallbladder removal detailed description of event: the article was opened sterile in the operating room.When the sterile package was opened, a hair was found in the package.This did not guarantee sterility, the article was not usable.Additional information received from applied medical representative via email on 02jan26: photos in the attachment.It happened not during the procedure, before use, during unpacking, (b)(6) 2025.Event date and procedure name fields updated.Patient status: na (before use).Type of intervention: a new cd001 was used.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, and a photo of the event unit was provided by the complainant.Visual inspection confirmed the presence of a loose hair inside the packaging.Based on the condition of the returned unit and the description of the event, it is likely that the loose hair originated from an operator during the manufacturing process.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.

Brand Name
INZII RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24089750
Report Number2027111-2026-00334
Device Sequence Number17636358
Product Code GCJ
UDI-Device Identifier00607915117382
UDI-Public(01)00607915117382
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K060051
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD001
Device Catalogue Number101473283
Device Lot Number1568871
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown